| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 49-52


H. A. Kashkool, Sh. A. Kadhum
      Error estimate of the DGFEM for nonlinear convection-diffusion problems
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2415-2430.

A. Srour
      A Lagrangian method for a smooth tomographic reconstruction of binary axially symmetric objects
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2431-2448.

R. Sujatha
      An introduction to intuitionistic Markov chain
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2449-2456.

A. Cheniguel
      Numerical simulation of two-dimensional diffusion equation with non local boundary conditions
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2457-2463 (retracted)

Jae Ug Jeong
      Sensitivity analysis for a system of extended generalized nonlinear quasi-variational inclusions in q-uniformly smooth Banach spaces
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2465-2480.

B. Barnes, A. Y. Aidoo, E. Osei-Frimpong, K. F. Darkwah
      A note on the spread of infectious diseases in a large susceptible population
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2481-2492.

M. Lellis Thivagar, C. Santhini, E. Hatir
      Upper and lower \hat\omega-continuous multifunctions
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2493-2502.

K. Zoto, E. Hoxha
      Fixed point theorems for \phi-contractive type mappings in dislocated quasi-metric spaces
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2503-2508.

T. L. Tacbobo, F. P. Jamil
      Closed domination in graphs
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2509-2518.

J. A. de Wet
      A standard model algebra
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2519-2524.

N. S. Al-sudais
      Thermal radiation effects on MHD fluid flow near stagnation point of linear stretching sheet with variable thermal conductivity
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2525-2544.

B. Yousefi, Gh. R. Moghimi
      Eigenfunctions of certain weighted composition operators on Hilbert function spaces
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2545-2548.

M. Khorramizadeh
      An application of the Dulmage-Mendelsohn decomposition to sparse null space bases of full row rank matrices
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2549-2554.

M. Fernandez-Guasti
      Lagrange's identity obtained from product identity
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2555-2559.

S. Srimongkol
      A review of mathematical modeling in total hip replacement
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2561-2569.

Supama
      On some common fixed point theorems in modulared spaces
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2571-2579.

E. Dundar, Y. Sever
      Multipliers for bounded statistical convergence of double sequences
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2581-2587.

J. Avila, F. Molina
      Generalized weak structures
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2589-2595.

M. Habibi
      On syndetically hypercyclic tuples
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2597-2602.

L. Karimi
      Some properties of composition operators on weighted Hardy spaces
      Int. Math. Forum, Vol. 7, 2012, no. 49-52, 2603-2611.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |